Prayers Needed, Please!

Judi

Well-Known Member
#1
My Sister, whom some of you met on last August's Duck Cruise, is in the hospital.

She was on Coumadin. She fell last weekend and her entire side was a nasty sight. Friday, her feet started to swell so me BIL and Niece took her to the ER. They started her on vitamin K, which my Scottsdale Sis told me is used to counteract the anti-coagulant effects of Coumadin.

Last evening, they did an ultrasound and discovered a bleeding artery in her leg. They're treating it with pressure to see if it will heal itself. If not, they'll try drugs. Last resort will be surgery.

We'd appreciate any prayer and good wishes you can spare.
 

Judi

Well-Known Member
#9
Thank you all. One of the scariest parts for me is that our Brother died in 1974, and to this very day, I swear that Coumadin complications contributed HEAVILY to his death!

Again, thanks for all the prayers and good wishes.
 

Judi

Well-Known Member
#17
Thank you all for your prayers and good thoughts....they seem to have worked.

It looks as though the pressure treatment worked! :clap:

She hopes to be able to come home tomorrow!

Thank you all again.
 

Top